# SDR AALA20140921002

- Difficulty date: September 21, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 48,204 hours, 16,774 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: AAP3775501
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP DISAGREE INDICATION DURING FINAL APPROACH.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT INBD FLAP TRANSMISSION.  SYS GND CHECKED NORMAL OPERATION CLOSED.
